# SDR AALA202301232895

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 62,118 hours, 36,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHITE AISLE EMERGENCY LIGHTS AT SEAT ROWS 20, 22 AND 23 NOT WORKING. MAINTENANCE REPAIRED FAULTY CONNECTORS AT SEAT ROWS 22 (AALA202301232895) AND 23 (AALA202301230268) PER ESPM 20-48-00 . A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
